# SDR SIMA200102002

- Difficulty date: January 20, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N498AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 498
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Stuck
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CRP - FLT 3858 - CREW REPORTED AFTER TAKEOFF BOTH PACKS STUCK OPEN.  MAINTENANCE COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT POWER WAS REMOVED THEN AIRCRAFT WAS RESTARTED WITH NO DEFECTS NOTED.  (M)
